IIUM Repository

Permutation groups in automata diagrams

Gan, Yee Siang and Fong, Wan Heng and Sarmin, Nor Haniza and Turaev, Sherzod (2013) Permutation groups in automata diagrams. Malaysian Journal of Fundamental and Applied Sciences, 9 (1). pp. 35-40. ISSN 1823-626X

[img] PDF - Published Version
Restricted to Repository staff only

Download (206kB) | Request a copy


Automata act as classical models for recognition devices. From the previous researches, the classical models of automata have been used to scan strings and to determine the types of languages a string belongs to. In the study of automata and group theory, it has been found that the properties of a group can be recognized by the automata using the automata diagrams. There are two types of automata used to study the properties of a group, namely modified finite automata and modified Watson-Crick finite automata. Thus, in this paper, automata diagrams are constructed to recognize permutation groups using the data given by the Cayley table. Thus, the properties of permutation group are analyzed using the automaton diagram that has been constructed. Moreover, some theorems for the properties of permutation group in term of automata are also given in this paper.

Item Type: Article (Journal)
Additional Information: 6846/29793
Uncontrolled Keywords: Finite automata, Watson-Crick finite automata, Cayley table, Permutation group, Automata diagram
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Information and Communication Technology > Department of Computer Science
Kulliyyah of Information and Communication Technology > Department of Computer Science
Depositing User: Dr. Sherzod Turaev
Date Deposited: 24 Apr 2013 16:05
Last Modified: 24 Apr 2013 16:05
URI: http://irep.iium.edu.my/id/eprint/29793

Actions (login required)

View Item View Item


Downloads per month over past year